# SDR IPXA2022060382762

- Difficulty date: May 18, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 65,658 hours, 22,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 451T160396
- Condition: Corroded
- Location: Fwd Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C14CORRSION WAS FOUND ON SUPPORT (P/N: 451T1603-96) OF FWD CARGO FLOOR SUPPORT AT STA 605, RBL 29.REPLACE PART I.A.W 767-300F SRM 51-40-02-0G, REV 83.01 AND BOEING DWG 451T1601, SH 12, REV.A.
